MathSciNet Relay Station
MathSciNet bibliographic data
MR971229 (90e:34044) 34B25 (47E05 73D30)
Golovatyĭ, Yu. D.; Nazarov, S. A.; Oleĭnik, O. A.; Soboleva, T. S. Natural oscillations of a string with an additional mass. (Russian) Sibirsk. Mat. Zh. 29 (1988), no. 5, 71--91, 237; translation in Siberian Math. J. 29 (1988), no. 5, 744–760 (1989)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement